Maxigesic Pe Cold & Flu Tablets 20 Pack
$11.00

Images

Maxigesic Pe Cold & Flu Tablets 20 Pack
  • Maxigesic Pe Cold & Flu Tablets 20 Pack

Maxigesic Pe Cold & Flu Tablets 20 Pack

Details

$11.00

Product Actions

Add to cart options
Delivered In:
2-4 business days
Click & Collect in:
2-4 business days
Max Qty: 2
Availability:  In stock, only available online

Not Available In Store

This product is only sold online.

$11.00
Availability:  In stock, only available online

Not Available In Store

This product is only sold online.



Product Description: Product Description
Only Maxigesic® PE combines the power of paracetamol and ibuprofen with a nasal decongestant for triple action cold, flu and sinus relief. 'Developed in New Zealand, Maxigesic® PE is a patented combination of paracetamol, ibuprofen and phenylephrine that provides temporary relief of cold and flu symptoms, including headache, fever, inflammation, body aches and pain, sore throat and nasal congestion (blocked or runny nose). Dosage Adults and children over 12 years: Take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24 hours. Do not halve tablets. Do not use in children under 12 years old. Keep to the recommended dose. Do not take for more than a few days at a time (for adults) or more than 48 hours at a time (for children and adolescents aged 12-18 years) unless advised to by a doctor. Do not exceed the maximum stated dose. Do not use Maxigesic® PE: - If you have a stomach ulcer - If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines - During the last 3 months of pregnancy Unless a doctor has told you to, do not take Maxigesic® PE: - If you are aged 65 years or over - If you have asthma - For more than a few days at a time - With other medicines you are taking regularly - If you have kidney problems or impaired renal function - If trying to become pregnant, or during the first 6 months of pregnancy - With other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines - With other medicines intended to treat the symptoms of the common cold
Only Maxigesic® PE combines the power of paracetamol and ibuprofen with a nasal decongestant for triple action cold, flu and sinus relief. 'Developed in New Zealand, Maxigesic® PE is a patented combination of paracetamol, ibuprofen and phenylephrine that provides temporary relief of cold and flu symptoms, including headache, fever, inflammation, body aches and pain, sore throat and nasal congestion (blocked or runny nose). Dosage Adults and children over 12 years: Take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24 hours. Do not halve tablets. Do not use in children under 12 years old. Keep to the recommended dose. Do not take for more than a few days at a time (for adults) or more than 48 hours at a time (for children and adolescents aged 12-18 years) unless advised to by a doctor. Do not exceed the maximum stated dose. Do not use Maxigesic® PE: - If you have a stomach ulcer - If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines - During the last 3 months of pregnancy Unless a doctor has told you to, do not take Maxigesic® PE: - If you are aged 65 years or over - If you have asthma - For more than a few days at a time - With other medicines you are taking regularly - If you have kidney problems or impaired renal function - If trying to become pregnant, or during the first 6 months of pregnancy - With other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines - With other medicines intended to treat the symptoms of the common cold
Item No: 9421903542496
Item No: 9421903542496
Product Description
Only Maxigesic® PE combines the power of paracetamol and ibuprofen with a nasal decongestant for triple action cold, flu and sinus relief. 'Developed in New Zealand, Maxigesic® PE is a patented combination of paracetamol, ibuprofen and phenylephrine that provides temporary relief of cold and flu symptoms, including headache, fever, inflammation, body aches and pain, sore throat and nasal congestion (blocked or runny nose). Dosage Adults and children over 12 years: Take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24 hours. Do not halve tablets. Do not use in children under 12 years old. Keep to the recommended dose. Do not take for more than a few days at a time (for adults) or more than 48 hours at a time (for children and adolescents aged 12-18 years) unless advised to by a doctor. Do not exceed the maximum stated dose. Do not use Maxigesic® PE: - If you have a stomach ulcer - If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines - During the last 3 months of pregnancy Unless a doctor has told you to, do not take Maxigesic® PE: - If you are aged 65 years or over - If you have asthma - For more than a few days at a time - With other medicines you are taking regularly - If you have kidney problems or impaired renal function - If trying to become pregnant, or during the first 6 months of pregnancy - With other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines - With other medicines intended to treat the symptoms of the common cold
Item No: 9421903542496

Features & Benefits

  • Active Ingredients: Paracetamol 500 mg, ibuprofen 150 mg and phenylephrine 2.5 mg
  • Dosage: Adults and children over 12 years: Take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24
  • 'Developed in New Zealand, Maxigesic® PE is a patented combination of paracetamol, ibuprofen and phenylephrine that
  • Active Ingredients: Paracetamol 500 mg, ibuprofen 150 mg and phenylephrine 2.5 mg
  • Dosage: Adults and children over 12 years: Take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24
  • 'Developed in New Zealand, Maxigesic® PE is a patented combination of paracetamol, ibuprofen and phenylephrine that

Customer Reviews

There are no reviews for this item. Write Review